# SDR ASOA20140910098

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 30,956 hours, 23,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 91383
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 19,408 hours, 13,620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OF THE AFT EXTERIOR EMERGENCY LIGHTS AND LAST TWO EMERGENCY FLOOR PATH LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT SYSTEM BATTERY PACK WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
